# SDR SWAA2019021929723

- Difficulty date: January 23, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL BAFFLE CORRODED BETWEEN BS 727A TO BS 727B, LBL 21.  R&R BAFFLE IAW SRM AND DWG.
